Open Journal of Modern Hydrology

Vol.4 No.3(2014), Paper ID 47562, 13 pages

DOI:10.4236/ojmh.2014.43006

 

Stochastic Characteristics and Modelling of Monthly Rainfall Time Series of Ilorin, Nigeria

 

Ahaneku, I. Edwin, Otache, Y. Martins

 

Department of Agricultural & Bioresources Engineering, Michael Okpara University of Agriculture, Umudike, Nigeria
Department of Agricultural & Bioresources Engineering, Federal University of Technology, Minna, Nigeria

 

Copyright © 2014 Ahaneku, I. Edwin, Otache, Y. Martins et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Edwin, A. and Martins, O. (2014) Stochastic Characteristics and Modelling of Monthly Rainfall Time Series of Ilorin, Nigeria. Open Journal of Modern Hydrology, 4, 67-79. doi: 10.4236/ojmh.2014.43006.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.